User menu

The Formal Dimension of a Topological-space

Bibliographic reference Félix, Yves ; Thomas, JC.. The Formal Dimension of a Topological-space. In: Mathematische Zeitschrift, Vol. 197, no. 4, p. 595-598 (1988)
Permanent URL http://hdl.handle.net/2078.1/53214
  1. Eilenberg, S., Moore, J.C.: Homology and fibrations. Commentarii mathematici Helvetici40 199?236 (1966)
  2. Felix, Y., Halperin, S., Thomas, J.C.: Gorenstein spaces. To appear in Advances in Math.
  3. Halperin, S., Lemaire, J.M.: Notions of category in differential algebra. Preprint (1986)
  4. Levin, G.: Large homomorphism. Math. Scand.46, 209?215 (1980)